# SDR CALA2021100601796

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,869 hours, 17,279 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141T511286
- Condition: None
- Location: Sta303lbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7069, CABIN STA303 FLOOR BEAM LBL27 FOUND CORRODED TRANSFER REF. NR LP 9131455 AND ORIGINATED BY EMP V917689 CABIN STA303 BTW LBL2"-LBL66" FLOOR BEAM UPPER FLANGE PERMANENT REPAIRED (CAT A) AS PER SRM53-00-51-2R-1 REPAIR 1 FIG.201 WORK ACCOMPLISHED BY MECHANIC V926514 INSPECTED BY V896919 ADD EMP:V896919 RII INSPECTED BY HX203084 ADD EMP:V896920
